# SDR SWAA2023072077218

- Difficulty date: July 10, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,467 hours, 12,561 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R LOWER SURFACE OF CLOSURE RIB 27 HAS CRACK 2.8 INCHES LENGTH.<[01] WORK ACCOMPLISHED IN WORK CARD: TTG8Q00M4F20.;[02] WORK ACCOMPLISHED IN WORK CARD: TTG8Q00M4F20;[03] RII...VERIFIED WORK CARD: TTG8Q00M4F20.
